# SDR GTIA2025021038734

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 12,532 hours, 5,237 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON DECENT SMELL STOPPED AFTER PACK 1 OFF -PERFORMED TSM 05-50-00-810-831-A FOUND PACK #1 TO BE AT FAULT. (TYPE 5) CAUSE/SOURCE OF THE ODOR. DEFER PACK#1 ON LOG PG 3382669-2
